# SDR HEEA072092

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 11,051 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 15382
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LARGE OUTER CHANNEL CHANGE KNOB INTERMITTENT. PERFORMED PRELIMINARY INSPECTION AND TESTED.  REPLACED DISPLAY BOARD ASSY.  REPAIRED PROBLEM.  ADJUSTED C/N SQUELCH AND BENCH CHECK GOOD.
